# SDR SIMA200734105

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Aircraft time: 21,265 hours, 24,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 272
- Part time: 21,265 hours, 24,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION THE FRAME AT F.S. 272.0 WAS FOUND CORRODED.  CUT OUT CORRODED ON FRAME INSTALLED NEW FRAME IAW SAAB SRM 53-70-30 AIRCRAFT RETURN TO SERVICE.
